Cross Reference Down

Finch, S (2011). Newcomb-Benford Law. Online publication - last accessed May 02, 2015.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Berger, A and Hill, TP (2011). Benford's Law Strikes Back: No Simple Explanation in Sight for Mathematical Gem. The Mathematical Intelligencer 33(1), 85-91. DOI:10.1007/ s00283-010-9182-3. View Complete Reference Online information Works that this work references Works that reference this work
Brown, JR and Duncan, RL (1970). Modulo one uniform distribution of the sequence of logarithms of certain recursive sequences. Fibonacci Quarterly 8, 482-486. ISSN/ISBN:0015-0517. View Complete Reference No online information available Works that this work references Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Kuipers, L (1969). Remark on a paper by R.L. Duncan concerning the uniform distribution mod 1 of the sequence of the logarithms of the Fibonacci numbers. Fibonacci Quarterly 7, pp. 465-466, 473. View Complete Reference No online information available Works that this work references Works that reference this work
Li, Z, Cong, L and Wang, H (2004). Discussion on Benfordís law and its application. posted on arXiv:math/0408057, Aug 4, 2004. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Ross, KA (2011). Benford's Law, a growth industry. American Mathematical Monthly 118 (7), pp. 571-583. ISSN/ISBN:0002-9890. DOI:10.4169/amer.math.monthly.118.07.571. View Complete Reference Online information Works that this work references Works that reference this work
Slijepčević, S (1998). A note on initial digits of recurrence sequences. Fibonacci Quarterly 36(4), 305-308. View Complete Reference No online information available Works that this work references Works that reference this work
Washington, LC (1981). Benfordís law for Fibonacci and Lucas numbers. Fibonacci Quarterly 19, 175-177. View Complete Reference No online information available Works that this work references Works that reference this work